Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Weight, Marbles, Wellbutrin, Serzone, Remeron.....

Posted by CraigF on January 4, 2000, at 17:59:53

In reply to Re: Anyone else lost a lot of weight on Wellbutrin?, posted by Anne on January 4, 2000, at 0:10:04

Anyone losing TOO much weight On WB should ask pdoc for small doses of remeron. Makes hunger all but insatiable, and can also help with any trouble falling asleep.

For those of you regularly taking WB, do you notice significant drops in mental ability, IQ?

I'm on Serzone 350 mgs and will move tomorrow from 100 mg of Wellbutrin SR a.m. (to add vitality, wash away some of Serzone's sedation) to 200 mgs WB Sr. I fear losing too much weight and my marbles to boot (just based upon other postings I see...

Any thoughts?? Anyone taking full doses of WB and Serzone?

input appreciated!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigF thread:17413